Fekete-Szegö Inequality for a Subclass of Bi-Univalent Functions Linked to q-Ultraspherical Polynomials

Authors

DOI:

https://doi.org/10.37256/cm.5220243737

Keywords:

analytic functions, subordination, orthogonal polynomial, q-Ultraspherical polynomials, Fekete-Szegö problem, quantum calculus, univalent, bi-univalent functions

Abstract

In this study, we introduce a new class of bi-univalent functions using q-Ultraspherical polynomials. We derive the Fekete and Szegö functional problems for functions in this new subclass, as well as estimates for the Taylor-Maclaurin coefficients |α2| and |α3|. Furthermore, a collection of fresh outcomes is presented by customizing the parameters employed in our initial discoveries.

Downloads

Published

2024-05-23

How to Cite

1.
Alsoboh A, Çağlar M, Buyankara M. Fekete-Szegö Inequality for a Subclass of Bi-Univalent Functions Linked to <i>q</i>-Ultraspherical Polynomials. Contemp. Math. [Internet]. 2024 May 23 [cited 2024 Jun. 13];5(2):2366-80. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3737